# SDR SIMA20160819003

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 32,105 hours, 27,697 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1105
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOPERATIVE, RED AUTO TRIM FAIL, AMBER, PRESENTED ON EICAS.  R & R HORIZONTAL STABILIZER CONTROL UNIT REF AMM 27-40-01.  OPS CK GOOD. NO DEFECTS NOTED.  MAINTENANCE NOTE: HORIZONTAL STABILIZER CONTROL UNIT FAIL MESSAGE ON CMC 4X PRIOR TO UNIT REPLACEMENT.
